# SDR C2XA03TY161

- Difficulty date: September 11, 2003
- Submitted: September 13, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RT HAND FORWARD DIGITAL UNDER THE GALLEY WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 53-21-10 AND CPM 51-21-04,05AND 06. THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
